Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had bright red, clotty, light period. After a week, having heavy bleeding, cramps, back pain. Reason?

Hi, I m 25 yrs old and I just had my period on the 21st of feb, ending on what I believe was the 26th? It was bright red and clotty not usually what my periods look like, and while still not very light, was light for me. Now its the 4th of march and I m on it again. This time thebleeding is heavy and dark browninsh, and I m very crampy off and on with back pain . What could this mean?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

When periods occur at intervals less than 21 days, it is called polymenorrhea.

This can occur due to different causes such as :stress, endometriosis, chronic pelvic inflammation, sexually transmitted infections, hormonal disorders.

The treatment depends on the cause.

You can consider monitoring it to see if your cycle returns to normal.

If it does not then you may want to visit your doctor for an assessment.

I hope this helps
Answered: Thu, 8 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor